# SDR SIMA200432905

- Difficulty date: November 18, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION CORROSION WAS FOUND ON A PREVIOUS REPAIR TO THE LT OMEGA BEAM AT FRAME 20.  REMOVED PREVIOUS REPAIR AND INSPECTION THE UNDERLYING BEAM, NO DAMAGE NOTED.  FABRICATED AN EXTERNAL ANGLE, FILLER, SHIMS ND PLATE.  REPAIR DONE IAW SRM.  (SW21200501183)
